# SDR ASAA2012100393014

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,293 hours, 4,842 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R2 DOOR HAS MULTIPLE LAMPS INOPERATIVE.  LAMPED AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
